# SDR DALA1211999202

- Difficulty date: February 7, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT CUSP WEB CRACKED AT STA 1136.  REMOVED DAMAGED CUSP WEB FABRICATED CUSP WEB IN REF DWG 9910151 SHT 8.  INSTALLED CUSP WEB IN REF MD90 SRM 53-20-02 REF N/R 862342 (53-20-02).
